教員情報データベース

TOP 検索結果
氏名 平野 康之
氏名(ふりがな) ひらの やすゆき
ローマ字表記 HIRANO Yasuyuki
職名 教授
所属教育部 自然・生活系教育部
所属コース 自然系コース(数学)
学位 1978年3月 理学博士(広島大学)
現在の研究分野(キーワード) 代数学
現在の研究分野(概要) 抽象代数学とその応用について研究している。最近では、組成列を
持つ加群の性質による環の特徴付けや半群環の性質について研究
をすすめている。
主要担当授業科目 (大学院) 数学の専門性と教育 
所属学会 日本数学会、アメリカ数学会
学会及び社会における主な活動 Reviewer of AMS
主要研究業績 Taiwanese Journal of Mathematics, Annihilators in ideals of coefficients of zero-dividing polynomials, 共著, 18, no. 3, pp.731-751, 2014

Hongan's question about a car number The Third Annual Conference for Exchange of Mathematical Ideas, 発表, 国際学会, University of Mary Washington, 2015

Communications in Algebra, Multiplicative sets of primitive idempotents and primitive ideals, 共著, vol 44, no.1,pp.87-94, 2016
Mathematical Journal of Okayama University , On finite rings over which all free codes are splitting, 単著, vol. 58, pp.133-140, 2016
Jornal of Integer Sequences, Positive solutions to some systems of Diophantine equtions, 共著, vol.19, Article 16.8.4, 2016
格子基底縮小の代数体への一般化 平成27年度 日本数学会中国・四国支部例会, 連名, 国内学会(地区ブロック), 広島大学理学研究科 E102 講義室, 2016
過去5年間の研究業績 Turkish Journal of Mathematics, Finite rings and Wilson's theorem, 共著, 37・4・pp. 571-576., 2013
On the set of primitive idempotents in a ring RIMS研究集会「代数とコンピュータサイエンス」, 発表, 国内学会(全国), 京都大学 数理解析研究所 111号室, 2013
On the ring of complex-valued functions on a finite ring 第46回環論および表現論シンポジウム, 発表, 国内学会(全国), 東京理科大学理学部, 2013
正整数上へのある作用の繰り返しの振る舞い 第10回「代数学と計算」研究集会 (AC2013), 発表, 国内学会(全国), 首都大学東京 11号館204大教室(理工教室棟), 2013

Taiwanese Journal of Mathematics, Annihilators in ideals of coefficients of zero-dividing polynomials, 共著, 18, no. 3, pp.731-751, 2014

Hongan's question about a car number The Third Annual Conference for Exchange of Mathematical Ideas, 発表, 国際学会, University of Mary Washington, 2015

Communications in Algebra, Multiplicative sets of primitive idempotents and primitive ideals, 共著, vol 44, no.1,pp.87-94, 2016
Mathematical Journal of Okayama University , On finite rings over which all free codes are splitting, 単著, vol. 58, pp.133-140, 2016
Jornal of Integer Sequences, Positive solutions to some systems of Diophantine equtions, 共著, vol.19, Article 16.8.4, 2016
格子基底縮小の代数体への一般化 平成27年度 日本数学会中国・四国支部例会, 連名, 国内学会(地区ブロック), 広島大学理学研究科 E102 講義室, 2016